# SDR ERAA097087

- Difficulty date: August 20, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N562EH
- Make and model: Skrsky S61N
- Aircraft serial: 61257
- Aircraft time: 29,192 hours
- Engine: Ge CT581402
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Contaminated
- Location: Emergency Sys
- Part time: 19,355 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER CONTAMINATED, EMERGENCY THROTTLE LOCKED UP.  DUE L/O IN 96 HOURS.  ECU SHAFT AND THROTTLE VALVE STIFF 6O ROTATE, FUEL PUMP DRIVE SHAFT VERY STIFF.  INTERNAL CORROSION TO FUEL SYSTEM DUE 6O WATER CONTAMINATION.  INHIBIT AND PRESERVE ENGINE FUEL SYSTEM IAW SEI-182 SECT 72-00 PG 303-309.  ENGINE ASSY LIGHT OVERHAULED IAW SE--1-183 REV 21.
